| Catalog Number |
119316 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that several days after placement the foley catheter had spontaneous dislodgement.It was used during operation on (b)(6) 2026, thursday, and confirmed spontaneous dislodgement on (b)(6) 2026, saturday.The leak location was unknown.
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6) medical center.The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.